# SDR SWIA201332707

- Difficulty date: February 1, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 28,236 hours, 22,708 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAUTION ANTI-SKID INBOARD FOLLOWED BY A CAUTION PARKING BRAKE SOV FAIL, FOLLOWED BY A WARNING GEAR DISAGREE ON THE MAINS.  ALL MESSAGES SELF CLEARED 2 MINUTES INTO THE FLIGHT.  (FLT 2607)  REPLACED PARKING BRAKE SHUTOFF VALVE IAW AMM.  UNABLE TO DUPLICATE DISCREPANCY, MESSAGE STILL CLEARED.  NO LEAKS NOTICED ON THE SOV.
